Positive solutions for singular nonlinear beam equation
MetadataShow full metadata
In paper, we study the existence of solutions for the singular p-Laplacian equation (|u″|p-2u″)″ - ƒ(t, u) = 0, t ∈ (0, 1) u(0) = u(1) = 0, u″(0) = u″(1) = 0, where ƒ(t, u) is singular at t = 0, 1 and at u = 0. We prove the existence of at least one solution.
CitationSong, H., & Lu, H. (2007). Positive solutions for singular nonlinear beam equation. Electronic Journal of Differential Equations, 2007(03), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.